Translator Disclaimer
June 2018 Curvature properties of homogeneous real hypersurfaces in nonflat complex space forms
Sadahiro Maeda, Hiroshi Tamaru, Hiromasa Tanabe
Kodai Math. J. 41(2): 315-331 (June 2018). DOI: 10.2996/kmj/1530496844

Abstract

In this paper, we study curvature properties of all homogeneous real hypersurfaces in nonflat complex space forms, and determine their minimalities and the signs of their sectional curvatures completely. These properties reflect the sign of the constant holomorphic sectional curvature $c$ of the ambient space. Among others, for the case of $c$ < 0 there exist homogeneous real hypersurfaces with positive sectional curvature and also ones with negative sectional curvature, whereas for the case of $c$ > 0 there do not exist any homogeneous real hypersurfaces with nonpositive sectional curvature.

Citation

Download Citation

Sadahiro Maeda. Hiroshi Tamaru. Hiromasa Tanabe. "Curvature properties of homogeneous real hypersurfaces in nonflat complex space forms." Kodai Math. J. 41 (2) 315 - 331, June 2018. https://doi.org/10.2996/kmj/1530496844

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936455
MathSciNet: MR3824853
Digital Object Identifier: 10.2996/kmj/1530496844

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top